Coordinated Entry System (CES) Committee Agenda

Thursday, April 8, 2021 || 2:30 PM - 4:00 PM



Zoom Meeting Meeting ID: 858 0489 5905 Passcode: 178282

One tap mobile: +16699009128,,85804895905#,,,,,0#,,178282# US (San Jose) **Dial by your location:** +1 669 900 9128 US (San Jose)

Find your local number here

Agenda Item	Presenter(s):	Time	Item Type
I. Welcome & Introductions	John Foley, & Jenna Abbott, (Co-Chairs)	2:30 PM (5 minutes)	Informal
II. Approval of 3/11/2021 Minutes	John Foley	2:35 PM (5 minutes)	Action
III. Dynamic Prioritization	Homebase	2:40 PM (60 minutes)	Informational
IV. Life Cycle Dashboard & Racial Equity Work Update	Peter Bell, SSF CES Manager	3:40 PM (20 minutes)	Informational
V. Meeting Adjourned Next Meeting: May 13th, 2021 Topics to cover: Policy Change Updates and Data Dictionary			

Coordinated Entry System (CES) Committee Minutes

Thursday, March 11, 2021 || 2:30 PM - 4:00 PM



Recording of Zoom Meeting - Chat provided in recording.

Attendance:

Member	Area of Representation / Organization	Present
Cheyenne Carraway	SHRA	No
Derrick Bane	Turning Point Community Programs	No
Desirae Stermer	Hope Cooperative	Yes
Erica Plumb	Mercy Housing	Yes
Gabriel Kendell	2-1-1	Yes
Jenna Abbott	River District	Yes
John Foley	Sacramento Self Help Housing	Yes
Julie Field	Sac.County Dept. of Human Assistance	Yes
Kate Hutchinson	Lutheran Social Services	Yes
Kelsey Endo	Cottage Housing	Yes
Maggie Marshall	Kaiser Sacramento	Yes
Monica Rocha-Wyatt	Sac. County Dept. of Behavioral Health	Yes
Rose Aghaowa	Wellness & Recovery North	No
Phillip Scott Reed	US Department of Veterans Affairs	Yes
Paula Kelley	Sacramento Self Help Housing	Yes
Tina Glover	SACOG	Yes
Peter Muse	Sacramento Veterans Resource Center	No
Stephanie Cotter	City of Citrus, Heights	Yes

Guests

Organization

Genelle Cazares	El Hogar Community Service	
Gina Roberson	WEAVE	
Joe Smith	Loaves and Fishes	
Joshua Arnold	VOA	
Robynne Rose-Haymer	Sacramento LGBTQ center	
Shaunda Davis	Lutheran Social Services	

SSF Staff	SSF Title	
Christina Heredia	Referral Specialist	
Lisa Bates	Executive Director	
Hannah Beausang	Communications Manager	
Michelle Charlton	CoC Coordinator	
Michele Watts	Chief Planning Officer	
Peter Bell	CES Program Manager	
Stacey Fong	CES Analyst	
Tiffani Reimers	CES Operations Coordinator	
Homebase Staff		
Jessie Hewins		

Agenda Item	Presenter(s):	Time	Item Type
I. Welcome and Introductions	John Foley, Executive Director, Sacramento Self Help Housing & Jenna Abbott, Executive Director, The River District (Co-Chairs)		Informational

John welcomed and started introductions.			
II. Approval of 2/11/2021 Minutes	John Foley	2:35 PM (5 minutes)	Action
John motioned for approval: 1 st - Jenna Abbott, 2 nd Monica Rocha-Wyatt Motion approved.			
III. RAPS Update	Peter Bell, SSF CES Manager	2:40 PM (10 minutes)	Informational
Peter Bell presented on the results of the RAPS RFP. SSF has selected 4 agencies: Sacramento LGBTQ Center, WEAVE, Sacramento Self Help Housing, and South Sacramento Assistance Resource Team. SSF and the agencies are working on contracting and currently staffing up and training for the launch in April.			
IV. Survivor System CE Tools	Stacey Fong, SSF CE Analyst & Peter Bell	2:50 PM (10 minutes)	Action
SSF sent out a survey to collect additional feedback about the DV survivor system tools and approaches to expanding the resources available through Coordinated Entry that were presented at the February meeting. Peter shared the results of the survey which included 7 responses. Survey results will be used to inform next steps and committee members are encouraged to complete the survey if they have not already.			
Peter shared the Survivor Assessment and Prioritization Tool and highlighted question 8 (Has any service provider been working with you?) which was raised as a potential issue due to VAWA regulations. Paula Kelly raised that VAWA-funded agencies would not be able to ask that question and requested that question should be further looked into.			
Peter shared the Pre-screening Tool which would be used by non-victim service provider agencies in order to refer survivors to the appropriate agency. Paula			

flagged that appropriate training is needed to utilize the tool.

John motioned for approval of the survivor system tools (with additional follow up on question 8): 1st- Jenna Abbott, 2nd Paula Kelly

Motion approved.

V. Life Cycle Dashboard	Peter Bell	3:00 PM	Discussion
Review		(15 minutes)	

The dashboard data was not ready to share at today's meeting. Michele Watts, SSF Chief Planning Officer, shared that SSF has built out a stronger data analytics team and they are revisiting the data in this dashboard. SSF is working internally to be able to timely report on data to the committee, which is a priority for SSF and the data team.

VI. CES Communication	Peter Bell	3:15 PM	Informational
Strategy Goal 1		(30 minutes)	

Peter presented on the findings from the Coordinated Entry Evaluation regarding marketing of the Coordinated Entry System, including compliance with HUD requirements. Peter reviewed next steps including plans to make the system more accessible through the RAPS 2-1-1 expansion, Problem Solving Access Points, and communications strategy. The committee discussed different options that could help to make the system more accessible including more physical access points, mobile units, tapping into the City of Sacramento's triage centers, and how to connect other community resources with coordinated entry.

Peter also discussed plans to create educational material and infographics for the SSF website, and updating policies and procedures. Peter noted that due to staff capacity, updates to the policies would likely be in Q3 and shared the link to the current Coordinated Entry Policies and Procedures Manual: <u>https://www.sacramentostepsforward.org/wp-content/uploads/2018/06/CES-Policies-s-and-Procedures-as-of-April-2018-4.pdf</u>

Hannah Beausang, SSF Communications Manager, shared an overview of the communications strategy for the RAPS project including a media release, newsletter, and infographics. Peter shared a new infographic one-pager that shares the basics of the Coordinated Entry System. The committee discussed the

possibility of adding more information on how long the process takes and who are partner agencies.

Stacey Fong, SSF CES Analyst, presented on various Coordinated Entry System forms that have been translated in different languages to increase access to the system.

VII. Meeting Adjourned

Next Meeting: April 8th, 2021

Topics to cover: Goals 2 & 3: Racial Equity and Dynamic Prioritization